MAUDE Adverse Event Report: O&M HALYARD, INC. SURGICAL OB PACK IV 5; SURGICAL DRAPES AND PACKS

O&M HALYARD, INC. SURGICAL OB PACK IV 5; SURGICAL DRAPES AND PACKS
Model Number 88841
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 08/15/2022
Type of Reportable Event Malfunction
Event or Problem Description
Reporter indicates that while utilizing o&m halyard surgical ob pack, the qbl (quantitative blood loss) drape did not contain the usual measuring component.The patient had a retained placenta and postpartum hemorrhage.Reporter indicates that as a result of the missing drape measuring component, the patient's blood loss was likely underestimated until they had symptomatic anemia.Patient did receive a blood transfusion.
 
Additional Manufacturer Narrative
The product involved in the event reported is not available for evaluation.All information reasonably known as of (b)(6) 2022 has been included in this medical device report.The information provided by o&m halyard, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to o&m halyard, inc.O&m halyard, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.
 
Additional Manufacturer Narrative
The product involved in the event reported is not available for evaluation.The device history record was reviewed for the lot number of the manufactured unit.The lot met all manufacturing process and quality specifications prior to release.No rework or special conditions were reported.No pictures or product samples were provided, therefore the site is unable to further identify the root cause per reported event.All information reasonably known as of 24oct2022 has been included in this medical device report.The information provided by o&m halyard, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to o&m halyard, inc.O&m halyard, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.H3 other text : device not returned.

Brand Name
SURGICAL OB PACK IV 5
Common Device Name
SURGICAL DRAPES AND PACKS
Manufacturer (Section D)
O&M HALYARD, INC.
1 edison drive
alpharetta GA 30005
Manufacturer (Section G)
LA ADA DE ACUNA S. DE R.L DE C.V
av. hidalgo # 6
colonia parque industrial
nogales, sonora, mexico 84094
MX   84094
Manufacturer Contact
nichole early
1 edison drive
alpharetta, GA 30005
8287820529
MDR Report Key15414199
Report Number3005997949-2022-00002
Device Sequence Number5639988
Product Code KKX
UDI-Device Identifier30680651888410
UDI-Public30680651888410
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K083234
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number88841
Device Catalogue Number991088841
Device Lot NumberAC2210907A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2022
Supplement Date Received by Manufacturer09/26/2022
Initial Report FDA Received Date09/13/2022
Supplement Report FDA Received Date10/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale